# SDR UALA2010051101596

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,758 hours, 7,751 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING SENSOR TEST FAILS.  FAULTS SMOKE DETECTOR M7931.  RELAMPED M7931.
